BibTeX record journals/jacm/AndersonDH15

download as .bib file

@article{DBLP:journals/jacm/AndersonDH15,
  author    = {Matthew Anderson and
               Anuj Dawar and
               Bjarki Holm},
  title     = {Solving Linear Programs without Breaking Abstractions},
  journal   = {J. {ACM}},
  volume    = {62},
  number    = {6},
  pages     = {48:1--48:26},
  year      = {2015},
  url       = {https://doi.org/10.1145/2822890},
  doi       = {10.1145/2822890},
  timestamp = {Wed, 14 Nov 2018 10:35:25 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jacm/AndersonDH15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier